# SDR SWAA2018030620231

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 40,855 hours, 24,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4114A2212
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT IN THE LOWER FORWARD CORNER INOPERATIVE.   R & R THE LIGHT ASSEMBLY IAW AMM.
